Drug interactions between tamoxifen and Tornalate
Interactions between your selected drugs
tamoxifen ↔ bitolterol
Applies to:tamoxifen and Tornalate (bitolterol)
Using bitolterol together with tamoxifen can increase the risk of an irregular heart rhythm that may be serious and potentially life-threatening, although it is a rare side effect. You may be more susceptible if you have a heart condition called congenital long QT syndrome, other cardiac diseases, conduction abnormalities, or electrolyte disturbances (for example, magnesium or potassium loss due to severe or prolonged diarrhea or vomiting). The risk may exist even when bitolterol or similar medications are given by oral inhalation directly into the lungs, and more so if these products are overused. Do not exceed the dose and frequency of use recommended on the product label or prescribed by your doctor. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug Interaction Classification
The classifications below are a guideline only. The relevance of a particular drug interaction to a specific patient is difficult to determine using this tool alone given the large number of variables that may apply.
Do not stop taking any medications without consulting your healthcare provider.